# SDR USAA2010030890530

- Difficulty date: February 9, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 67,489 hours, 39,722 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654988625
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON STRINGER AT BS 380, S26L.  REPAIRED STRINGER AT BS 380, S26L IAW B737 SRM 53-00-03 REPAIR 1.
